RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 21–57 (Mi umn5727)  

This article is cited in 8 scientific papers (total in 8 papers)

Some results and problems in the theory of differential equations

A. D. Myshkis, L. È. Èl'sgol'ts


Full text: PDF file (4968 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:2, 19–57

Bibliographic databases:

UDC: 517.9

Citation: A. D. Myshkis, L. È. Èl'sgol'ts, “Some results and problems in the theory of differential equations”, Uspekhi Mat. Nauk, 22:2(134) (1967), 21–57; Russian Math. Surveys, 22:2 (1967), 19–57

Citation in format AMSBIB
\Bibitem{MysEls67}
\by A.~D.~Myshkis, L.~\`E.~\`El'sgol'ts
\paper Some results and problems in the theory of differential equations
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 21--57
\mathnet{http://mi.mathnet.ru/umn5727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=209607}
\zmath{https://zbmath.org/?q=an:0189.40001}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 2
\pages 19--57
\crossref{https://doi.org/10.1070/RM1967v022n02ABEH001209}


Linking options:
  • http://mi.mathnet.ru/eng/umn5727
  • http://mi.mathnet.ru/eng/umn/v22/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kenneth W Neves, Alan Feldstein, “Characterization of jump discontinuities for state dependent delay differential equations”, Journal of Mathematical Analysis and Applications, 56:3 (1976), 689  crossref
    2. A. D. Myshkis, “On certain problems in the theory of differential equations with deviating argument”, Russian Math. Surveys, 32:2 (1977), 181–213  mathnet  crossref  mathscinet  zmath
    3. J. M. F. Chamayou, “Numerical evaluation of a solution of a special mixed-type differential-difference equation”, Calcolo, 15:4 (1978), 395  crossref  mathscinet  zmath
    4. C. Corduneanu, V. Lakshmikantham, “Equations with unbounded delay: a survey”, Nonlinear Analysis: Theory, Methods & Applications, 4:5 (1980), 831  crossref
    5. Bolis Basit, Hans Günzler, “Generalized Esclangon–Landau Conditions for Differential–Difference Equations”, Journal of Mathematical Analysis and Applications, 221:2 (1998), 595  crossref
    6. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
    7. A. S. Andreev, “The Lyapunov functionals method in stability problems for functional differential equations”, Autom. Remote Control, 70:9 (2009), 1438–1486  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. V. M. Filippov, V. M. Savchin, S. A. Budochkina, “On the existence of variational principles for differential–difference evolution equations”, Proc. Steklov Inst. Math., 283 (2013), 20–34  mathnet  crossref  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:819
    Full text:361
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019